# SDR AALA20170920002

- Difficulty date: September 20, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 25,597 hours, 10,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN THE ELECTRICAL AND ELECTRONICS COMPARTMENT BETWEEN BS 312 AND 328,  LBL46.  REMOVED AND REPLACED IAW 51-00-05-1 AND DRAWING 141A5410.
